MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for non-obstructive urinary retention.Their trial start date was (b)(6) 2023.It was reported that the patient was experiencing discomfort/soreness/pinching.It is unknown if the issue was resolved. the patient reported they were still sore from the procedure yesterday ((b)(6) 2023) but they were calling to inquire about the stimulation sensation.The patient wanted to know if the stimulation should stay in the same place or not because the stimulation felt like it was "rotating" for them between their penis, groin and lower buttocks.The patient further explained that during the procedure when they were laying on their stomach, they felt the stimulation in their penis area and groin area but when they were standing it felt more towards the buttocks and when they were sitting it felt like it was lower.Patient services reviewed stimulation considerations and therapy expectations with the patient.The patient confirmed the stimulation was comfortable for them and stated the therapy was definitely helping their symptoms of chronic urinary retention by more than 50% reduction.The patient stated they usually had a little amount come out when they would pee but since the trial they were definitely seeing a better stream and that was a big improvement for them.Patient services redirected the patient to continue following up with their health care provider (hcp) with symptom related questions.Patient was going to continue monitoring their symptoms.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key17894121
Report Number2182207-2023-02048
Device Sequence Number2453574
Product Code EZW
UDI-Device Identifier00763000344573
UDI-Public00763000344573
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date10/09/2023
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale